# SDR ASAA2022080339797

- Difficulty date: August 3, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N840VA
- Make and model: Airbus A300*
- Aircraft serial: 04616
- Aircraft time: 37,136 hours, 12,327 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Rudder
- Part number: D5547100400000
- Condition: Unknown
- Location: Vertical Stabili
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

DURING CLIMB PHASE AT 15000 MEDIUM FREQUENCY LATERAL AIRFRAME VIBRATION DETECTED IN COCKPIT AND THROUGHOUT ALL CABIN ZONES (MODERATE LEVEL) ENGINE VIBES NORMAL, VIBRATION CONTINUES UNTIL FL200 WITH AUTOPILOT ENGAGED, DISENGAGED, ALL SPEEDS BETWEEN 280KTS-330KTS, ROLL INPUTS, ELEV INPUTS AND THRUST INPUTS HAD NO EFFECT. GROUNDED - YES. REMOVED AND REPLACED RUDDER S/N TS6111 ARM BEARINGS #1,2, 3, 4, 5, AND #7 IAW A320 AMM 55-36-42-300-004 AND AMM 27-21-41-200-001-A. ALL OPS CHECK GOOD OF RUDDER SERVOS PER A320 AMM 27-34-00-200-001 AND AMM 27-34-00-710-001-A.
